# SDR 9807233206

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE EMERGENCY LIGHT SYSTEM, INT LOAD EMERG L FAULT WAS DISPLAYED.  MAINTENANCE REPLACED BATTERY PACK AND POWER SUPPLY 11WL.  OPERATIONAL CHECK OK.
